# SDR DALA2023071805810

- Difficulty date: July 13, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N946DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38730
- Aircraft time: 26,635 hours, 12,898 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 113A46006
- Part serial: 031622
- Condition: Dented
- Location: Unknown
- Part time: 26,635 hours, 12,898 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2864367) 121 FINDING - RIGHT WING INBOARD GROUND SPOILER DENT ON LOWER SIDE. REMOVED AND REPLACED #7 INBOARD GROUND SPOIL REMOVED AND REPLACED #7 INBOARD GROUND SPOILER AND PERFORMED SATISFACTORY OPS CHECK AND ADJUSTMENT IAW B737 AMDS 2760-4417-02.
